MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the log file was downloaded; data review revealed that no error/fault codes had been recorded.No error or fault codes were recorded in the programmers log file and benchtop testing was unable to reproduce the behavior.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities in the reports received.
 
Event or Problem Description
It was reported that the touch screen of this programmer became unresponsive.This programmer will be sent back, and no replacement was requested.There was no patient involvement noted.

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS CORPORATION
2400 millbrook dr
buffalo grove IL 60089
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17107978
Report Number2124215-2023-30028
Device Sequence Number6244278
Product Code OSR
UDI-Device Identifier00802526608513
UDI-Public00802526608513
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3300
Device Catalogue Number3300
Device Lot Number007707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown